# SDR MALA050248

- Difficulty date: March 1, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,902 hours, 15,893 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK IN YYC FOUND NR 4 ENGINE FWD NOSE COWL BULKHEAD 4 CRACKED STIFFENERS.  ITEM 5 P/N HC716H0022-219, ITEM 6 P/N HC716H0022-208, ITEM 22 P/N HC716H0022-230. ITEM 31 P/N HC716H0022-214.
